The burning sensation after masturbation could be due to friction or urinary tract sensitivity. Try using lubrication, practicing good hygiene, and urinating afterward. If the issue persists, consulting a healthcare professional is advisable. Your well-being is important, and seeking help is a positive step.
Combining Viagra (sildenafil) and pre-workout supplements can potentially be dangerous and should be avoided. Both Viagra and pre-workout supplements can have cardiovascular effects, and taking them together may increase the risk of adverse reactions. Both can cause blood vessel dilation and a drop in blood pressure, which can lead to dizziness, fainting, or other cardiovascular complications. It's crucial to consult with a healthcare professional before combining medications or supplements to ensure safety and avoid potential risks. They can provide personalised advice based on your specific health condition and medications.
If you're experiencing difficulties with penetration, it's essential to know that you are not alone. It could be due to various reasons, and one possibility is vaginismus, which involves involuntary muscle spasms. We recommend consulting with a healthcare professional or therapist specializing in sexual health for an accurate diagnosis and personalized treatment plan. Remember, there's no need to feel ashamed, and seeking help is a positive step towards finding a solution.